# SDR CA090826015

- Difficulty date: July 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 182
- Propeller: Mcauly 1A100ACM
- System (JASC): 6122 · Propeller Governor
- Part: Shaft
- Part number: LW13896
- Condition: Missing
- Location: Governer Idler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASSIVE OIL LOSS DURING FLIGHT.  ACFT LANDED ON HYW 17.  ACFT LOADED ONTO TRANSPORT AND RELOCATED.  INSP REVEALED ENG PLUG PN LW-13896 HANGING FROM LOCKING.  PROPELLER GOVERNER IDLER SHAFT FOUND MISSING.  PN LW-14021 IDLER GEAR PN LW-10541 FOUND FLOATING INSIDE ENGINE CASE CAVITY.  LOCAL SUPPORT CONTACTED.  SERVICE INSP 134313 MAY NOT HAVE BEEN COMPLETED AT LAST O/H.  ENG REMOVED FOR SHIPMENT TO USA REPAIR FACILITY. NOTE: ENG WAS NOT SHUTDOWN UNTIL AIRCRAFT HALTED.  RAN APPROX 3 MINUTES WITH NO OIL PROCESS INDICATED.
